# SDR SWAA2023041426431

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 18,909 hours, 9,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 29DEF AISLE PHOTO ILLUMINATION STRIP HAS EVIDENCE OF MOISTURE.<[01] R&R ROW 29DEF AISLE PHOTO ILLUMINATION STRIP IAW AMM 25-00-00.
